# SDR ASAA2015070614344

- Difficulty date: July 6, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Bs 951-972
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT FWD LOWER CORNER HAS CRACK INDICATION.  REMOVAL OF MARKED FASTENER IS REQUIRED TO VERIFY USING BHEC INSPECTION.  ACFT GROUNDED. REPAIRED L2 DOOR CUTOUT FWD LOWER SKIN IAW SRM 53-00-01-2R-32, REPAIR 32. THIS IS A CATEGORY B REPAIR WITH A THRESHOLD OF 66,000 CYCLES AND AN INTERVAL OF 24,000 CYCLES AT TIME OF REPAIR IS 45,294.
